# SDR 2016FA0000299

- Difficulty date: June 8, 2016
- Submitted: June 20, 2016
- Operation: General aviation
- Aircraft: N934CR
- Make and model: Cessna 414A
- Aircraft serial: 414A0856
- Aircraft time: 5,514 hours
- Engine: Cont TSIO520NB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO520NB
- Part serial: 812625R
- Condition: Malfunctioned
- Location: Left
- Part time: 1,285 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

WHILE CRUISING AT 10,000 FEET, THE LT ENGINE STARTED VIBRATING, IDENTIFYING ON THE ENGINE INSTRUMENTS AN RPM FLUCTUATION OF +/- 300 RPMS, PROCEEDED TO REDUCE ENGINE POWER TO SEE IF IT WOULD REDUCE THE FLUCTUATION, WHICH DIDN'T HAPPEN, THEN PROCEEDED TO REDUCE THE RPM SETTING ON THE LT ENGINE, WHICH DIDN'T CHANGE THE EXISTING CONDITION, RT AFTER THAT ACTION, THE ENGINE SHOWED SIGNS OF STOPPING, GIVING ME JUST ENOUGH TIME SECURE ENGINE AND TO FEATHER THE PROPELLER AND PROCEEDED TO DECLARE THE EMERGENCY AND LAND.
